Diltiazem overdose: pharmacokinetics of diltiazem and its metabolites and effect of multiple dose charcoal therapy.

@article{Roberts1991DiltiazemOP,
  title={Diltiazem overdose: pharmacokinetics of diltiazem and its metabolites and effect of multiple dose charcoal therapy.},
  author={Diane E Roberts and N Honcharik and Daniel S. Sitar and Milton Tenenbein},
  journal={Journal of toxicology. Clinical toxicology},
  year={1991},
  volume={29 1},
  pages={45-52}
}
We describe a 38 year-old female who ingested 900 mg of diltiazem. She experienced hypotension, bradycardia and heart block but responded well to supportive care that included normal saline infusion and vasopressors. Calcium administration was not beneficial. Serial plasma concentrations of diltiazem, N-demethyldiltiazem and desacetyldiltiazem were quantified. By comparing the elimination half-life for diltiazem with historical controls, it is concluded that multiple dose charcoal therapy was… CONTINUE READING

From This Paper

Topics from this paper.

Similar Papers

Loading similar papers…